# SDR SWAA2020050442810

- Difficulty date: April 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skate Angle
- Part number: 147A320011
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED LH CROWN SKATE ANGLE AT BS1009 LBL14. / REMOVED AND REPLACED LH CROWN SKATE ANGLE FROM BS 1006 TO BS 1016 LBL14; P/N 147A3200-11 IAW SRM 51-40-02; DWG 147A3200 AND DWG 197A0030.
